# SDR CA160302013

- Difficulty date: March 1, 2016
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,221 hours
- Engine: Pwa PT642A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: BC56985A11540
- Condition: Seized
- Location: Te Flap
- Part time: 800 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARINGS FOUND TO BE NON OPERATIONAL. GREASE DRIED OUT, BEARING BEGINNING TO BORE INTO ADJACENT BRACKET. SEE ALSO SDR 20120307004- SINCE 2012 HAVE CARRIED OUT FLAP REMOVAL AND INSPECTION OF BEARINGS AND BRACKETS EVERY 800 HOURS TO COINCIDE WITH PHASE 1 INSPECTIONS, AND REGULARLY FIND BEARINGS IN POOR CONDITION- PARTICULARLY IN EXHAUST PATH. STILL NO RECOMMENDATIONS FROM MFG TO REMOVE AND INSPECT THIS PART. (TC# 20160302013)
